# SDR DALA2023011700360

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 23,017 hours, 2,942 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Faulted
- Location: R3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 3R FAILS TO DISARM. DISPLACED LOWER DECK MOBILE CREW REST. R/R FITTING 18DH AND 20DH. REINSTALLED LOWER DWCK MOBILE CREW REST.
